# SDR ASAA2014010512327

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,892 hours, 4,531 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005342
- Condition: Failed
- Location: Ee Bay
- Part time: 14,892 hours, 4,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAP AND VTK FLAGGED ON CAPTAIN`S ND. BOTH CDUS DISPLAYED NO INFORMATION.  SWITCHED FMC TO BOTH ON RT BUT DUAL FMC OPS WAS NOT RESTORED.  ACFT GROUNDED. REPLACED RT FMC REF AMM 34-61-02. OPS CHECK GOOD.  SUCCESSFUL ETOPS GROUND VERIFICATION.
